Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON THE ROBUST STABILITY OF NONAUTONOMOUS FUNCTIONAL-DIFFERENTIAL EQUATIONS

Annotation

Effective conditions of robust stability are obtained for a linear nonautonomous differential equation with several delays. As an example, the equation with two delays is considered, whose domain of robust stability is constructed in the parameter space of the problem.

Keywords

functional-differential equation; robust stability; effective conditions

Full-text in one file

Download

UDC

517.929

Pages

1303-1306

References

1. Haritonov V.L. Kriterij ustojchivosti odnogo semejstva kvazipolinomov zapazdyvajushhego tipa // Avtomatika i telemehanika. 1991. Vyp. 2. S. 73-82. 2. Haritonov V.L. Semejstvo ustojchivyh kvazipolinomov // Avtomatika i telemehanika. 1991. Vyp. 7. S. 75-88. 3. Myshkis A.D. Linejnye differencial'nye uravnenija s zapazdyvajushhim argumentom. Moskva; Leningrad: Gostehizdat, 1951. 4. Yorke J.A. Asymptotic stability for one-dimensional delay equations // J. Different. Equat. 1970. V. 7. № 1. P. 189-202. 5. Malygina V.V. Nekotorye priznaki ustojchivosti funkcional'no-differencial'nyh uravnenij, razreshjonnyh otnositel'no proizvodnoj // Izv. vuzov. Matematika. 1992. № 7. S. 46-53. 6. Yoneyama T. The 3/2 stability theorem for one-dimensional delay-differential equations with unbounded delay // J. Math. Anal. and Appl. 1992. № 165. P. 133-143. 7. Azbelev N.V., Maksimov V.P., Rahmatullina L.F. Vvedenie v teoriju funkcional'no-differencial'nyh uravnenij. M.: Nauka, 1991. 8. Malygina V.V. Ob ustojchivosti reshenij nekotoryh linejnyh differencial'nyh uravnenij s posledejstviem // Izv. vuzov. Matematika. 1993. № 5. S. 72-85.

Received

2015-06-01

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.